MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK SYNDESMOSIS REPAIR KIT SST; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK SYNDESMOSIS REPAIR KIT SST; WASHER, BOLT NUT
Catalog Number FGS-1000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fgs-1000 fibulink, it was reported by the sales consulted that was in the surgical case that the fibulink portion of fgs-1000 did not engage with the tibia implant component of the fibulink system.They are not sure as to the reason they did not engage.A fibulink removal device was used to take the tibia component out and a new fibulink fgs-1000 was used without incident.There was surgical delay of 15 minutes.The procedure completed successfully.There was no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4.H3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found the suture from the screw implant was broken separated.The tensioning cap was returned attached to the tensioning knob and the silver guide tube.A functional evaluation was performed intending to disengage the silver and gold tube and resistance was found; disassembly was possible applying force.With available evidence, the reported condition can be confirmed.However, a complete potential cause can not be determined.Surgical technique se_834858 rev.Ab was reviewed and the following relevant statement was found at page 12: notes: to confirm link engagement, pull back slightly on the tensioning knob.If the cap can be removed, it is not yet threaded onto the link.Fluoroscopy may also be used to confirm engagement.If the standard cap will not engage with the link, switch to the longer cap.Precaution: ensure that the guide tubes remain firmly clamped and stabilized under lateral tension.Verify that the guide tubes are not rotating.A dimensional inspection was performed to the silver and gold tube and met specifications.The overall complaint was confirmed as the observed condition of the fibulink syndesmosis repair kit sst would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: part: fgs-1000.Synthes lot: 25e001.Supplier lot: 25e001.Quantity released: (b)(4).Supplier: (b)(4).Release to warehouse date: jan 20, 2025.An (b)(4) was raised for incorrect shelf pack labelling.On 01/20/2025, qa found the labeling of shelf packs was done incorrectly.The end label was placed on first then the tamper label was placed on top of the end label.Based on the operational instructions, this procedure was done incorrectly.This will require rework of the labeling.This procedure can be performed by over labeling which will require a new end label to be printed and issued.Qa will perform normal visual inspection according to ol and qa final inspection procedures.Summary of rework/sorting activities: rework, performed by dh, on 01-27-2025, by over labeling.(b)(4) leftover labels from first label control was used.(b)(4) new labels issued was used.Qa has performed.Reinspection of over-label and found label to be acceptable fw 01-27-2015.This nmr is not relevant to the current complaint condition of fibulink portion of fgs-1000 did not engage with the tibia implant component.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK SYNDESMOSIS REPAIR KIT SST
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22378722
Report Number8030965-2025-06706
Device Sequence Number9582770
Product Code HTN
UDI-Device Identifier00863176000300
UDI-Public(01)00863176000300(10)25E001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1000
Device Lot Number25E001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown